# SDR DXTA2014010905617

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm G280
- Aircraft serial: 185
- Aircraft time: 5,057 hours, 3,116 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, BOTH THE LT & RT MLG INDICATIONS WENT FROM YELLOW IN TRANSIT TO RED UNKNOWN.  AFTER APPROXIMATELY 30 SECOND THE LT INDICATOR WENT TO UP WHILE THE RT REMAINED RED.  THIS HAPPENED ON ALL THREE ATTEMPTS TO RAISE THE GEAR.  JACKED ACFT IAW MM 07-10-00.  CYCLED LANDING GEAR MULTIPLE TIMES WITH NO ABNORMAL INDICATIONS NOTED.  COMPLETED STEPS 1 & 2 OF MM 32-30-00 EXTENSION & RETRACTION ADJUSTMENTS & TEST, OPS CHECKED GOOD, NO DISCREPANCIES NOTED.  LUBRICATED NLG, LT & RT MLG IAW MM 12-22-00.  PERFORMED MULTIPLE GEAR SWINGS IAW MM 32-30-00, NO DEFECTS NOTED.
